# SDR AALA202506035397

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Undertorqued
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON TORQUING OF THE RIGHT ELEVATOR NUMBER 3 HINGE, FOUND HINGE BEARING TO ROTATE IN HINGE PLATE. REMOVED AND REPLACED THE RIGHT HAND ELEVATOR NUMBER 3 HINGE PLATE BEARING. PER B737NG SOPM 20-50-03 AND B737NG SRM 51-40-02-0G.
